Finite simple groups with short chains of subgroups.
Mathematische Zeitschrift, Tome 84 (1964), pp. 428-437
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__84_170279,
author = {Zvonimir Janko},
title = {Finite simple groups with short chains of subgroups.},
journal = {Mathematische Zeitschrift},
pages = {428--437},
year = {1964},
volume = {84},
zbl = {0119.02802},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__84_170279/}
}
Zvonimir Janko. Finite simple groups with short chains of subgroups.. Mathematische Zeitschrift, Tome 84 (1964), pp. 428-437. http://geodesic.mathdoc.fr/item/MZ_1964__84_170279/